A 24-year-old female asked:
I lutera birth control about 3-4 months ago. this cycle my breasts have continued to be sore through the end of my period and they also feel heavy and hard. is this a bad sign? the veins in my chest and breasts are also more visible through my skin.
1 doctor answer • 1 doctor weighed in
Obstetrics and Gynecology 39 years experience
Not really: I believe that you are saying that you just started Lutera and are continuing on it, at present. Typically women may experience some breast tenderness either premenstrually and/or when they are new to the pill. Lutera is a 20ug estrogen pill - one of the lower dose pills on the market. You may consider going on a 10ug pill. Did you have a recent weight change - that could account this too.
5.7k viewsAnswered >2 years ago
Last updated Jun 27, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.